# SDR DALA2017010600147

- Difficulty date: December 8, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 40,770 hours, 18,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Degraded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN LETTERING DEGRADED.   INSTALLED LENS IAW ER/A 553401-14.
